# SDR DHL2002741016

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Part number: 1225P61
- Part serial: 4921
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, O

## Discrepancy

1)  AILERON "B" SYSTEM LOW PRESSURE LIGHT ILLUMINATED ON FORWARD PANEL. RTO AT 20 KTS, SL, 174.3 K LBS,  27 DEGREE C. BEC NORMAL SEE DISCREPANCY 1P FOR RTO REASON.2)  ENTERED ON DMI #10731 AS PER MEL 27-16 CAT "C". PLACARD INSTALLED. FOR INFORMATION ONLY.3)  REF. DMI #10731 (AILERON "B" SYSTEM LOW PRESSURE LIGHT ILLUMINATED ON FORWARD PANEL.	4)  REMOVED AND REPLACED AILERON "B" SYSTEM HYDRAULIC LOW PRESSURE WARNING SWITCH IAW B-727 M/M 27-10-144. OPS CHECKED SERVICEABLE. THIS CLEARS DMI #10731.
